# SDR BB04094

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT FLT 979 SHORTLY AFTER DEPARTURE, THE CREW NOTICED AN ELECTRICAL ODOR FOLLOWED BY A EQUIPMENT OVERHEAT WARNING ON THE EICAS DISPLAY.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DID NOT FIND A DEFINITIVE SOURCE OF THE PROBLEM AND REPLACED THE NR 1 EQUIPMENT COOLING FAN, THE OVERBOARD EXHAUST VALVE, EQUIPMENT COOLING LOW FLOW SENSORS AND THE SMOKE DETECTOR.  ALL PARTS WERE CHANGED AS A PRECAUTION.
